RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1960, Volume 5, Issue 1, Pages 54–83 (Mi tvp4814)  

On Some Limit Theorems of Probability Theory

K. V. Maslov

Kharkov

Abstract: The following problem is considered in the paper. Let
$$\xi_{n,1},\xi_{n,2},…,\xi_{n,k_n},\quad n=1,2,…,$$
be a sequence of a series of independent random variables; $\varphi (x,y)$ is any function of two variables and the random variables $\zeta_{n,k}$ are determined as
$$\zeta_{n,1}=\xi_{n,1},\zeta_{n,k+1}=\varphi({\zeta_{n,k},\xi_{n,k+1}}),\quad k=1,2,…k_n-1.$$

We look for sufficient conditions for the existence of a limit distribution of random variable $\zeta_{n,k_n},n\to\infty$, and the form of this distribution. If $\varphi (x,y)=x+y$ we have the well-known problems for sums of independent random variables.
Our method of solution of the formulated problems is different from the methods usually employed in analogous studies (e.g. from S. N. Bernstein's methods, which were developed in [2] for solution to a similar problem).
The theory of partial differential equations and the theory of Markov processes are our basic tools.

Full text: PDF file (2751 kB)

English version:
Theory of Probability and its Applications, 1960, 5:1, 50–79

Received: 03.11.1958

Citation: K. V. Maslov, “On Some Limit Theorems of Probability Theory”, Teor. Veroyatnost. i Primenen., 5:1 (1960), 54–83; Theory Probab. Appl., 5:1 (1960), 50–79

Citation in format AMSBIB
\Bibitem{Mas60}
\by K.~V.~Maslov
\paper On Some Limit Theorems of Probability Theory
\jour Teor. Veroyatnost. i Primenen.
\yr 1960
\vol 5
\issue 1
\pages 54--83
\mathnet{http://mi.mathnet.ru/tvp4814}
\transl
\jour Theory Probab. Appl.
\yr 1960
\vol 5
\issue 1
\pages 50--79
\crossref{https://doi.org/10.1137/1105006}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4814
  • http://mi.mathnet.ru/eng/tvp/v5/i1/p54

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:106
    Full text:57

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020